- 144-ct of Advil Dual Action Back Pain Caplets, 250mg Ibuprofen and 500mg Acetaminophen, Provide 8 Hours of Back Pain Relief
- Pain relief pills fight back pain 2 ways; acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation
- Each caplet contains acetaminophen and ibuprofen for back pain relief; back pain medication also provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief
- Ibuprofen and acetaminophen caplets that provide back pain relief for 8 hours
- Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
- Advil is a top selling over the counter pain reliever, providing safe and effective pain relief when used as directed for more than 35 years
From the manufacturer


|
|
|
---|

![]() |
![]() |
![]() |
![]() |
![]() |
![]() |
|
---|---|---|---|---|---|---|
Advil Dual Action Back Pain | Advil Liqui Gels | Advil Liqui Gels Minis | Advil Coated Tablets | Advil Easy Open Arthritis Cap | Advil Dual Action | |
Count | 144 | 160 | 200 | 300 | 200 | 144 |
Form | Caplets | Capsule | Capsule | Tablet | Tablet | Caplets |
Key Feature | Long lasting back pain relief | Fast-acting | Small and easy to swallow | Easy to swallow | Easy open | Long lasting |
Ingredient | Ibuprofen/Acetaminophen | Solubilized Ibuprofen | Solubilized Ibuprofen | Ibuprofen | Ibuprofen | Ibuprofen/Acetaminophen |
Size | Easy to swallow | Easy to swallow | ||||
Fast Acting | ✓ | ✓ | ✓ | ✓ | ✓ | ✓ |
Duration | Up to 8 hours | Up to 6 hours | Up to 6 hours | Up to 6 hours | Up to 6 hours | Up to 8 hours |
Dosage | 2 caplets every 8 hours while symptoms persists.Do not exceed 6 capsules in 24 hours unless directed by a doctor.Under 12 years of age: Ask a doctor. | Adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 capsule, 2 capsules may be used. Do not exceed 6 capsules in 24 hours, unless directed by a doctor. | Adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 capsule, 2 capsules may be used. Do not exceed 6 capsules in 24 hours, unless directed by a doctor. | Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. | Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. | 2 caplets every 8 hours while symptoms persists.Do not exceed 6 capsules in 24 hours unless directed by a doctor.Under 12 years of age: Ask a doctor. |
Children Under 12 Years | Ask a doctor | Ask a doctor | Ask a doctor | Ask a doctor | Ask a doctor | Ask a doctor |
Product Description
Advil Dual Action Back Pain Caplets combine two top selling pain fighting ingredients to fight back pain in two ways: acetaminophen blocks pain signals and ibuprofen targets pain caused by inflammation. Each dose contains 250mg of ibuprofen and 500mg of acetaminophen to quickly relieve tough back pain and provide 8 hours of relief. This pain reliever provides relief from upper back pain, lower back pain, and a wide variety of other aches and pains, including, headache, toothache, muscle pain, and minor aches associated with arthritis. The combination of ibuprofen and acetaminophen in the caplets allows you to take a lower maximum daily dose of each pain medication, while still having 8 hours of powerful relief. For 35 years, Advil has been a top selling over the counter pain reliever, providing safe and effective pain relief when used as directed. Advil is tough on pain, not the planet (1). We reduced the plastic in over 80 million bottles by 20 percent (1). Advil is committed to your health, well-being, and the environment (1). (1) In 2022, Advil changed its technology to keep more plastic out of the environment, resulting in a 20 percent reduction compared to the previous 2021 bottle. We continue to use the same waste reduction technology today.